Journal of Applied Mathematics

Journal of Applied Mathematics / 2002 / Article

Open Access

Volume 2 |Article ID 630212 |

Abbes Benaissa, Salim A. Messaoudi, "Blowup of solutions of a nonlinear wave equation", Journal of Applied Mathematics, vol. 2, Article ID 630212, 4 pages, 2002.

Blowup of solutions of a nonlinear wave equation

Received04 Apr 2001
Revised20 Oct 2001


We establish a blowup result to an initial boundary value problem for the nonlinear wave equation uttM(B1/2u2)Bu+kut=|u|p2, xΩ, t>0.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.